Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Loci of $m$-spaces joining corresponding points of $m+1$ projectively related $n$-spaces in $r$-space


Author: B. C. Wong
Journal: Bull. Amer. Math. Soc. 40 (1934), 850-854
DOI: https://doi.org/10.1090/S0002-9904-1934-05985-8
MathSciNet review: 1562987
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1934-05985-8